# SDR UIEA2020061531280

- Difficulty date: June 12, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,043 hours, 20,214 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Fault Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT ON GROUND,  BITE CHECK OF THE APU ECU IAW  AMM 49-61-05 AND SELF TEST. NO FAULT FOUND. OPS CHECKED GOOD IAW AMM 49-11-00.
